# SDR P5CA0401175

- Difficulty date: June 29, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 62,700 hours, 14,049 cycles
- Engine: Pwa JT9D70A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED & CRACKED B/W STA 580-560 LBL 62 UPPER DECK.  REMOVED DAMAGE SECTION OF SEAT TRACK FROM STA 530-620 IAW SRM 51-30-08.  NEW SECTION OF SEAT TRACK INSTALLED PER SRM 51-40-02, 51-11-25.
